首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:On generalized fractional integral inequalities for the monotone weighted Chebyshev functionals
  • 本地全文:下载
  • 作者:Gauhar Rahman ; Kottakkaran Sooppy Nisar ; Behzad Ghanbari
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-19
  • DOI:10.1186/s13662-020-02830-7
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we establish the generalized Riemann–Liouville (RL) fractional integrals in the sense of another increasing, positive, monotone, and measurable function Ψ. We determine certain new double-weighted type fractional integral inequalities by utilizing the said integrals. We also give some of the new particular inequalities of the main result. Note that we can form various types of new inequalities of fractional integrals by employing conditions on the function Ψ given in the paper. We present some corollaries as particular cases of the main results.
  • 关键词:Fractional integrals;The generalized fractional integrals;Fractional integral inequalities;The Chebyshev functional;
国家哲学社会科学文献中心版权所有